# SDR TSAA0057007

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464234140
- Condition: Corrosion
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF LEADING EDGE SKIN RIGHT INBOARD AFT FLAP IAW ECO 3069.  AIRCRAFT RETURNED TO SERVICE.  (M)
